# SDR AALA20050306

- Difficulty date: May 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY EXIT LIGHTS AT SEATS 28D TO 31D INOPERATIVE.  RECHARGED THE EMERGENCY LIGHTS SYSTEM IN THE ARM POSITION FOR THE OVERHEAD EMERGENCY EXIT LIGHTS AT SEATS 28D TO 31D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
